MAUDE Adverse Event Report: MEDTRONIC REVEAL LINQ LOOP RECORDER; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC REVEAL LINQ LOOP RECORDER; DETECTOR AND ALARM, ARRHYTHMIA
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
My reveal linq loop recorder or medtronic mycarelink patient monitor would not download and transmit data at night to be sent to my electrophysiologist.It would only transmit manually.My patient monitor needed to be replaced twice.The issue is that this is the 3rd medtronic mycarelink patient monitor unit i've had to be supplied.The previous 2 failed overtime to transmit events automatically, as medtronic advertises.I've lost my confidence that these units are able to accurately record and transmit events which would greatly help in assessing my health condition and getting it resolved.The most recent events which were not transmitted or downloaded by medtronics systems, was a severe event for me personally, and dr.(b)(6) (electrophysiology) was just as incredulous as to why the data was not available to him, even though the medtronic rep who was in the room with us, had access to these transmissions.It is also questionable as to whether information was lost due to the unit not transmitting on a regular basis as medtronic states.The location, set up, and timing of my patient monitor unit had not been changed and nor am i moving away from the unit in the evening.So why is this 3rd monitor now working while the previous 2 failed? i am incredulous to believe that i am the only person with the reveal linq, a product device available in several countries, who works a shift.This problem solving came from the medtronic representative as he guessed as to where the transmitting problem was.With this in mind, my sleep schedule for the shift only accounts for 3 out of 7 days of the week.Leaving 4 days for the unit to download and transmit.Whether or not i recorded multiple events is not the issue, the issue remains that the base unit fail to download and transmit over time.The patient services department was contacted several times, with little support.I had to verbally request another (my 3rd) base unit to be sent out.They did not offer any product service replacement on their own.After a month i am still waiting for medtronic to send packaging to return the 2nd base unit.I eventually had to contact (b)(6), medtronic representatives who were not willing to escalate a problem, define it and then resolve it.I did not appreciate this type of service from a medical company as i am in need of ongoing medical attention as my health depends on critical medical devices.I would like the medtronic mycarelink patient monitor and reveal linq cardiac monitor flagged as a faulty device.Transmissions were not available from medtronic to (b)(6) clinic electrophysiologist dr.(b)(6).Also, data was not being transmitted from my home base unit at night to either medtronic or provider.(b)(4).

Brand Name
REVEAL LINQ LOOP RECORDER
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC
MDR Report Key8515371
Report NumberMW5085872
Device Sequence Number1611990
Product Code OSR
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/10/2019
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age53 YR
Patient Weight73